# SDR WX0A2024111832218

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 20,556 hours, 7,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT RH F/A FLASHLIGHT BATTERY INOP.  / REPLACED AFT RH FLASHLIGHT BATTERY REF CMM 25-60-02."
